Facial swelling and foreign body granulomatous reaction to hyaluronic acid filler in the setting of tyrosine kinase inhibitor therapy Journal Article


Authors: Hibler, B. P.; Yan, B. Y.; Marchetti, M. A.; Momtahen, S.; Busam, K. J.; Rossi, A. M.
Article Title: Facial swelling and foreign body granulomatous reaction to hyaluronic acid filler in the setting of tyrosine kinase inhibitor therapy
Journal Title: Journal of the European Academy of Dermatology and Venereology
Volume: 32
Issue: 6
ISSN: 0926-9959
Publisher: Wiley Blackwell  
Date Published: 2018-06-01
Start Page: e225
End Page: e227
Language: English
DOI: 10.1111/jdv.14749
PROVIDER: scopus
PUBMED: 29224214
DOI/URL:
Notes: Letter -- Export Date: 2 July 2018 -- Source: Scopus
Altmetric Score
MSK Authors
  1. Klaus J Busam
    536 Busam
  2. Anthony Rossi
    84 Rossi
  3. Brian Phillip Hibler
    40 Hibler
  4. Bernice Yan
    4 Yan